Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on 20mg Accutane for two months now. I'm still having bad breakouts. Does it usually take awhile for better results or should I ask my doctor to give me a higher dosage. Also, is it bad to wear make-up every once in awhile or should I avoid it, at all cost.

Adale

Share this post


Link to post
Share on other sites

Hi Jagreen!

Welcome to our forum. :D

I moved your topic to the subforum called Accutane posts where you are more likely to get some good responses from ppl who have a lot of experience with Accutane.

Share this post


Link to post
Share on other sites

how much do you weigh, it's not unusual to be breaking out in your second month but, i would ask for a higher dose if I were you 20mg seems low.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×